# SDR CA110606005

- Difficulty date: May 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF,  DURING T/O, 2 COMPRESSOR STALLS WERE HEARD COMING FROM THE RT ENGINE. THE T/O WAS ABORTED AND THE ACFT RETURNED TO GATE.  TROUBLESHOOTING IS ON-GOING.
